# SDR 95ZZZX4143

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- System (JASC): 5260 · Entrance Stairs
- Part: Rail
- Part number: C14648
- Condition: Corroded
- Location: Airstair Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - FORWARD AIRSTAIR INBOARD RAIL FORWARD END, CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FORWARD AIRSTAIR INBOARD RAIL.
